# SDR 2002UALA01613

- Difficulty date: October 18, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 19,447 hours, 5,352 cycles
- Engine: Pwa PW2037
- Engine time: 40,637 hours, 13,653 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Eicas Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL FILTER BYPASS INDICATION ILLUMINATED MOMENTARILY.  WIRING CHECKS WERE PERFORMED, AND THE WIRE THAT GOES TO THE EICAS COMPUTERS WAS FOUND CHAFFED.  WIRE WAS REPAIRED.  WIRE NUMBER W3494-1027-18 EIGHT INCHES FROM CONNECTOR D40116J.
